It is currently Tue Aug 22, 2017 9:00 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Starting to wean
PostPosted: Tue Oct 04, 2011 8:36 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
Unfortunately, I have decided to stop suboxone. I really hoped and intended to be on this medication for a long, long time. It has totally taken away my craving for not only opiates, but alcohol.

But, the sweating has gotten so bad that I have decided I have to stop the suboxone. I have tried cinnamon pills, I've talked to my doctor, I've tried lowering the dose, and I'm out of ideas as to how to stop this side effect. I am not talking normal sweating, it literally POURS off of me. I sweat constantly, and I am getting to the point where I don't want to leave the house where I sit in front of a fan. I have a vacation scheduled for Disney World the week after Thanksgiving Day, and I want to be off by then.

So.... I have about 5 weeks to get from 4 mgs to off. Is that do-able? I am reading these posts, and some of them scare me. I didn't realize that I have to get down well below 1 mg to jump and not really suffer. I also intend to check with my doctor and see if he will prescribe clonidine to help, as many of you say that is helpful.

Any information and support is appreciated.
Lisa


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 04, 2011 8:55 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 03, 2011 5:17 pm
Posts: 6
Lisa,
I really am not trying to scare you by this post. I am just being honest and attempting to help you.
I agree with many points you made in your post. I think that jumping from 4 is too high for most people. I jumped 5 days ago from 2mg and until today there hasn't been much forward progress. The first few days for me were the worst so far and today was my first good day. Most other people report that the wd really kick in around day 5, so I may be an exception, or maybe I'm a big wuss and I'm in for a world of pain tomorrow. :P
There are some great resources on this site to create a taper schedule and great support for when you do decide to jump. I am no doctor but over the past 5 days have read non stop most of the posts on here. From what I have seen the first two weeks are tough. After 2 weeks as long as you stay active and go on living your life, it improves every day. I think starting a 2 1/2 week taper soon and then ride it out for the other 2 1/2 so you get passed the wd symptoms. After that you will experience some PAWS which ranges from anxiety, upset stomach, sleep issues, minor depression. But who can be depressed in disney world right? :P
Like I said, I am no doctor, I have no medical training, but this would be the way I would do it. And when you do decide to jump, I will be there rooting for you!

-Rangcom


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group